# SDR 9625603219

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 830A000002
- Condition: Malfunctioned
- Location: Lt/Rt Le Slats
- Stage of operation: UK
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

EXPERIENCED F/CTL SLATS FAULT' ACCOMPANIED BY SLATS LOCKED DURING HEAVY ICING.  AIRCRAFT DID NOT SWITCH TO ALTERNATE LAW.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND BOTH LEFT AND RIGHT WING NR 2 SLAT ACTUATOR TORQUE LIMITERS POPPED.  REPLACED BOTH SLAT ACTUATORS, OPS CHECKED OK.
